# SDR ASAA2020061862808

- Difficulty date: June 16, 2020
- Submitted: June 19, 2020
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 28,578 hours, 9,231 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32144464
- Part serial: 14662
- Condition: Failed
- Location: Nr 1 High Stage
- Part time: 28,578 hours, 9,231 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H ENG BLEED AIR CROSSOVER CHECK FAILS AT POWER SETTINGS BELOW 50% N1. PRESSURES BELOW LIMITS, THROTTLES ADVANCED AND RETARDED. GROUNDED - YES. REMOVED AND REPLACED #1 ENG HIGH STAGE VALVE, REF B737-900 AMM 36-11-06, REQUIRES INSTALLATION TEST. LEAK CHECKED GOOD PER AMM 36-11-06. ACCOMPLISHED ENGINE BLEED AIR CROSSOVER OPERATIONAL TEST PER AMM 36-11-00-710-801. TEST GOOD, NO DEFECTS.
